ASU Professor Victor V. Pambuccian
Selected Publications (PDF)
1.    Elementary Axiomitizations of Projective Space and of its Associated Grassman Space
2.    Simple Axiom Systems for Affine Planes
3.    Another Example of an Exotic Function
4.    A Methodically Pure Proof of a Convex Geometry Problem
5.    Hyperboloc Geometry in Terms of Point-Reflections or of Line-Orthogonality
6.    Axiomatizing Geometric Constructions
7.    A Logical Look at Characterizations of Geometric Transformations Under Mild Hypotheses
8.    Logical Asides on the Maximality of a Subgroup
9.    Two Notes on the Axiomatics of Structures with Parallelism
10.  On the Planarity of the Equilateral, Isogonal Pentagon
11.  On the Euclidean Geometry of the Double-Edged Ruler
12.  The Simplest Axiom System for Plane Hyperbolic Geometry  appeared in Studia Logica, Volume 77, Number 3 / August, 2004
13.  Simplicity
14.  Zum Stufenaufbau des Parallelenaxioms  appeared in Journal of Geometry, Volume 51, Numbers 1-2 / Novemeber, 1994
15.  Splitting the Pasch Axiom
16.  Point-reflections in Metric Planes
17.  Groups and Plane Geometry  appeared in Studia Logica, Volume 81, Number 3 / December, 2005
18.  Early Examples of Resource-Consciousness
19.  Fragmente der Ebenen Hyperbolischen Geometrie
20.  Orthogonality as Single Primative Notion for Metric Planes
21.  On R. Baer's Generalized Hyperbolic Planes
22.  Axiomatizations of Hyperbolic and Absolute Geometries
23.  Zur Existenz gleichseitiger Dreiecke in H-Ebenen  appeared in Journal of Geometry, Volume 63, Numbers 1-2 / November, 1998

Reviewed Works (PDF)

Thesis (PDF)

List of Publications (PDF)

Copyright © 2009 •  Victor V. Pambuccian • All Rights Reserved